# SDR AALA20091203DFW02

- Difficulty date: December 2, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 59,934 hours, 21,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT NUMBER FOUR R4 DOOR INOPERATIVE.  RESET LAMP AT RIGHT NUMBER FOUR DOOR.
